MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 5FX60CM SNGL PRO LINE CT; PRO-LINE CT

MEDICAL COMPONENTS, INC. 5FX60CM SNGL PRO LINE CT; PRO-LINE CT
Model Number MR28035101
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Loss of saline solution from the hub was noted during use at both catheter lumens.There is no loss from the hub with nfc connected to the catheter.Device used for drug infusion and parenteral nutrition.Event occurred on the first use.Device was removed and a new device implanted.
 
Additional Manufacturer Narrative
Additional information provided indicated the device involved in this event is not a medcomp product.

Brand Name
5FX60CM SNGL PRO LINE CT
Common Device Name
PRO-LINE CT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key18319642
Report Number2518902-2023-00076
Device Sequence Number7250603
Product Code LJS
UDI-Device Identifier00884908034608
UDI-Public00884908034608
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMR28035101
Device Catalogue NumberMR28035101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown